# SDR RAIA00712015

- Difficulty date: December 12, 2007
- Submitted: December 21, 2007
- Operation: Air carrier
- Aircraft: N816HK
- Make and model: Emb EMB-145
- Aircraft serial: 145055
- Aircraft time: 22,899 hours, 19,548 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 5535 - STL - CABIN ALTITUDE EXCEEDED 8000 FT.  AS AIRCRAFT PASSED THRU 15000 FT (MAN MODE PRESS INOP).  MAINTENANCE REMOVED AND REPLACED CARGO DOOR RUBBER TRIM PERFORMED PRESSURIZATION CHECK, SYSTEM TEST GOOD.
